# SDR AALA202111046598

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737*
- Aircraft serial: 33486
- Aircraft time: 25,966 hours, 10,792 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 12C EMERGENCY LIGHT ASSEMBLE HANGING FROM SEAT WITH COVER OFF. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
